MAUDE Adverse Event Report: DEPUY MITEK LLC US VAPR PREMIERE 90 ELECTRODE -EA; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

DEPUY MITEK LLC US VAPR PREMIERE 90 ELECTRODE -EA; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 227204
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that seven days after a shoulder arthroscopy surgical procedure using the vapr premiere 90 electrode -ea device, the patient went to the doctor to remove the occlusive dressing and it was noticed that the skin at the surgical site was burned; suffered skin damage on the right shoulder (burns).According to information collected from the instrumentators at the end of the surgery, no lesion/burns were found on the skin in the patient (except for surgical incisions).The patient did not prolong the hospitalization, but had to take care of the burn injuries at home with medical advice, prolonging the healing for longer than necessary.There was medical or surgical intervention as a result of the event.There was no delay in the procedure reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the product has not returned to depuy synthes, however photos were provided for evaluation.Visual inspection of the returned photos found the patient with burn marks on the skin.No other anomaly could be observed.The overall complaint was not confirmed as there is no indication that the observed condition of the vapr premiere 90 electrode -ea would contribute to the complained patient experience.Based on the investigation findings, it is unlikely that the reported patient experience was caused by the device.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review => a manufacturing record evaluation was performed for the finished device, and no non-conformances were identified.

Brand Name
VAPR PREMIERE 90 ELECTRODE -EA
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24547211
Report Number1221934-2026-00985
Device Sequence Number5662125
Product Code GEI
UDI-Device Identifier10886705009626
UDI-Public(01)10886705009626(10)U2308059(17)260731
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K113545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number227204
Device Lot NumberU2308059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexUnknown